# SDR 05FDEA00229

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: A5237008120600
- Condition: Dented
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT WALKAROUND FOUND DENT ON LOWER FWD CORNER OF LOWER FWD CARGO DOOR.  DENT IS O/B OF DOOR SEAL.  DENT MEASURES 2.75 INCHES LONG AND .75 INCH DEEP.  TERMINATING ACTION ACCOMPLISHED FOR EA 6-5230-85502 AT 28,081:53 H  30,451 C.  REMOVED AND REPLACED CORNER PLATE OF FWD CARGO, LOWER FWD CORNER.  COMPLIED WITH FED EX EA 6-5230-85502  PT3.
